Ask an expert
Question

13 Feb 2004

norlevo
hi there

i have taken nerlevo on wend. day after sunday.last night
thursday i experieanced some discharge in my breast.it looks like milk and my breast are very painful. I had my period last month . the discharge only happen after i have taken morning after. if you are pregnant does your breast not produce milk after the 3td month. could it be the side effect of the Norlevo?

thanx
raya
Answer 504 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, it could be a side effect of the Norlevo. You should still check in two weeks time whether the morning after pill has worked.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote